Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Undefinability of addition from one unary operator


Author: Robert McNaughton
Journal: Trans. Amer. Math. Soc. 117 (1965), 329-337
MSC: Primary 02.72
MathSciNet review: 0176923
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Presburger, Über die Vollständigkeit eines gewissen Systems der Arithmetik ganzer Zahlen, in welchem die Addition als einzige Operation hervortritt, Comptes-Rendus du Ier, Congrès des Mathématiciens des Pays Slaves (Warsaw, 1929), pp. 92-101, 395, Skł ad Głowny, Warsaw, 1930.
  • [2] Klaus Härtig, Einstellige Funktionen als Grundbegriffe der elementaren Zahlentheorie, Z. Math. Logik Grundlagen Math. 5 (1959), 209–215 (German). MR 0175756 (31 #32)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 02.72

Retrieve articles in all journals with MSC: 02.72


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1965-0176923-1
PII: S 0002-9947(1965)0176923-1
Article copyright: © Copyright 1965 American Mathematical Society